CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
h(h)over-cap-transforms of Positivity Preserving Semigroups and Associated Markov Processes 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 2, 页码: 369-376
Authors:  Han, Xin Fang;  Ma, Zhi-Ming;  Sun, Wei
Favorite  |  View/Download:98/0  |  Submit date:2018/07/30
h(h)over-cap-transform  positivity preserving semigroup  positivity preserving coercive form  Markov process  weak duality  
Symmetric duality for a class of nondifferentiable multi-objective fractional variational problems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 333, 期号: 2, 页码: 1093-1110
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
nonlinear programming  symmetric duality  variational problems  generalized convexity  
Mixed symmetric duality in non-differentiable multiobjective mathematical programming 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2007, 卷号: 181, 期号: 1, 页码: 1-9
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.;  Yang, F. M.
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
symmetric duality  non-differentiable nonlinear programming  generalized convexity  support function  
MOND-WEIR TYPE MIXED SYMMETRIC FIRST AND SECOND ORDER DUALITY IN NON-DIFFERENTIABLE MATHEMATICAL PROGRAMMING 期刊论文
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2006, 卷号: 7, 期号: 2, 页码: 189-198
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Second order mixed symmetric dual model  Non-differentiable programming  Duality  Second order generalized pseudo-convexity  Support functions  
Second order symmetric duality for nonlinear multiobjective mixed integer programming 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2005, 卷号: 161, 期号: 3, 页码: 673-682
Authors:  Mishra, SK;  Wang, SY
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
multiobjective mixed integer programs  second order duality  efficient solutions  second order pseudo-invex functions  symmetric duality  
Nondifferentiable multiobjective programming under generalized d-univexity 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2005, 卷号: 160, 期号: 1, 页码: 218-226
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
multiobjective programming  optimality  duality  pareto efficient solution  generalized d-univexity  
Optimality and duality in nondifferentiable and multiobjective programming under generalized d-Invexity 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2004, 卷号: 29, 期号: 4, 页码: 425-438
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
View  |  Adobe PDF(98Kb)  |  Favorite  |  View/Download:188/44  |  Submit date:2018/07/30
Duality  Generalized D-invexity  Multiobjective Programming  Optimality  Pareto Efficient Solution  
Complex minimax programming under generalized convexity 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2004, 卷号: 167, 期号: 1, 页码: 59-71
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
minimax programming  generalized invex function  duality theorem  
Symmetric duality for a class of multiobjective fractional programming problems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2002, 卷号: 274, 期号: 1, 页码: 279-295
Authors:  Yang, XM;  Wang, SY;  Deng, XT
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
epsilon-weak minimal solutions of vector optimization problems with set-valued maps 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2000, 卷号: 106, 期号: 3, 页码: 569-579
Authors:  Rong, WD;  Wu, YN
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
set-valued maps  vector optimization problems  cone-subconvexlikeness  epsilon-weak minimal solutions